# SDR C2XA10TY105

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 27,790 hours, 20,707 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10130719
- Condition: Overtemp
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN CLT WHEN NR 2 BATTERY SHOWED OVERTEMP.  MAINTENANCE REMOVED AND REPLACED THE 3 AT BATTERY IAW EMB 145 AMM 24-36-01.  OPS CHECK WAS GOOD AND RELEASED.
